ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Model Number |
42800-03 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however has not been received.
Event or Problem Description
The event occurred on an unspecified date and involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, macrodrip, where it was reported that the kit came apart at the transducer connector and had to be replaced.There was no patient harm reported.
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The lot history was reviewed and there were no nonconformities found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.The reported complaint cannot be confirmed.